# SDR UIEA2014080900388

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,616 hours, 892 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: MS2741828
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT CTR FUEL PUMP RAN QRH CHECKLIST IAW OPERATION.  CB FOUND OPEN, DID NOT RESET IAW QRH CHECKLIST.  IAW WDM 28-22-01 SHEET 3, FAULT TRACED TO FAULTY RELAY K330 ON P37.  RELAY K330 REPLACED & FUEL PUMP CTR RT PS CHECK OK IAW AMM 28-22-03.
